# SDR SWAA2021071994279

- Difficulty date: July 13, 2021
- Submitted: July 19, 2021
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 74,798 hours, 44,134 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Damaged
- Location: Bs 663
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STIFFENER FASTENER HOLES IN VAPOR BARRIOR WEB ELONGATED AT ST 663 IN LH MLG W/W BETWEEN LBL 6 AND LBL 11. / [01] REPAIRED FASTENER HOLES PER SRM 51-70-04 REF. FROM SRM 57-10-10.
